# SDR CA051207006

- Difficulty date: December 4, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,621 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932211
- Condition: Cracked
- Location: Cockpit
- Part time: 11,959 hours
- Component: Side Windshield, Ppg, NP13932211
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, LT COCKPIT SIDE WINDSHIELD SHATTERED.  NO LOSS OF PRESSURIZATION.  MAINTENANCE REPLACED LT SIDE WINDSHIELD, AIRCRAFT RETURNED TO SERVICE.
